MathSciNet Relay Station
MathSciNet bibliographic data
MR1145728 (93g:55011) 55P35 (55Q20)
Anick, David J. Single loop space decompositions. Trans. Amer. Math. Soc. 334 (1992), no. 2, 929–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement